MathSciNet Relay Station
MathSciNet bibliographic data
MR1602949 76A05 (35Q35 76A10)
Frehse, Jens; Málek, Josef; Steinhauer, Mark An existence result for fluids with shear dependent viscosity—steady flows. Proceedings of the Second World Congress of Nonlinear Analysts, Part 5 (Athens, 1996). Nonlinear Anal. 30 (1997), no. 5, 3041–3049.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement